Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Stinging sensation in the toe at the osteotomy site, no relief with steroid injection. Had bunionectomy with toe osteotomy. Will it subside gradually?

I had a bunionectomy with 2nd toe osteotomy about 6 montsh ago.. The last couple of months I have been having a stinging sensation in the 2nd toe osteotomy site when I walk on it. I just had a fluoroscopic steroid injection in the 2nd toe osteotomy site hoping that it would get rid of some of this stinging sensation. After the steroid injections it feel like a bee is stinging me at the osteotomy site. Will this stinging sensation eventually go away?
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi thanks for writing to HCM.

Based on your description, I personally feel that there could be some pressure being exerted by the bone on the digital nerves while bearing weight on the foot.

I suggest you to use a silicone gel pad underneath the metatarsal heads area of the foot. These silicone gel pads can be put into the shoes.

Hopefully, you should get relief from your symptoms, if not consult your treating surgeon for further evaluation.

Hope this information is helpful . Good day
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor